Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes heaviness in uterus while taking Fluvoxine?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am 29 years old unmarried female..My menstrual periods have turning scanty..the flow is for 2 days only though in these 2 days my flow is normal..not heavy nor less..earlier I had my periods for 4 fact this month ,my periods are delayed ..It's been more than ten days over the date, I have no periods..Is it something serious..I seldom feel sort of heaviness and minute pain at left side of my uterus..m worried..I am taking Fluvoxine CR 200 Mg for last 10 years as I am Obsessive Compulsive Disorder it the side effect of this medicine..or is it some hormonal imbalance due some other physical dysfunction..kindly help..
Posted Wed, 19 Feb 2014 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 32 minutes later
Brief Answer: possibly hormonal imbalance Detailed Answer: Hello, If pregnancy can be ruled out, then quite possibly, hormonal imbalance is the cause of the delayed period. The drug you are taking should not cause this side effect. I would suggest that you test your hormone levels and do an ultrasound. Thyroid dysfunction, prolactin dysfunction, polycystic ovaries are some common causes of hormonal imbalance. See your doctor and and do some tests.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor